# SDR SWAA2017071114936

- Difficulty date: July 5, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 70,024 hours, 55,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT LIGHT SIGN LENS LOOSE AT ROW 24.  SECURED LENS PER AMM.
